Please use this identifier to cite or link to this item:
Title: Universal expansion of three-particle distribution function
Authors: Bugaenko, NN
Gorban', AN
Karlin, IV
First Published: Sep-1991
Citation: THEORETICAL AND MATHEMATICAL PHYSICS, 1991, 88 (3), pp. 977-985
DOI Link: 10.1007/BF01027699
ISSN: 0040-5779
eISSN: 1573-9333
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.